# SDR SWIA202005140649

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS333.00 FRAME CORRODED ON BOTH SIDES BETWEEN APPROXIMATELY STGR 26LH Â€“ 26RH (MARKED)    (C-CHECK) RO 5/10/2020   EVALUATED DAMAGE ON FS333.00 FRAME BETWEEN APPROXIMATELY STGR 26LH Â€“ 26RH AND FOUND TO BE OUT OF LIMITS. REF CRJ-900 SRM. REMOVED AND INSTALLED NEW SECTION OF FS333 LOWER FRAME AND STRINGER CLEATS BETWEEN STGR 25L TO STGR 25R. REF CRJ-900 SRM. LEAK CHECK GOOD. REF CRJ-900 AMM. COMPLIED WITH SKYWEST TASK CARD. SEE CONTINUATION CARD FOR DETAILS.
